JAMA ophthalmology · 2013
Acute, bilateral, concurrent central retinal artery occlusion in sickle cell disease after use of tadalafil (Cialis).
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Murthy Ravi K, Perez Lizette, Priluck Joshua C, Grover Sandeep, Chalam Kakarla V
Аннотация
IMPORTANCE: Sickle cell disease (SCD) is characterized by vaso-occlusive crisis. In the eye, central retinal artery occlusion (CRAO) is a rare complication in SCD, with only 1 previous report of bilateral, concurrent CRAO. We report a case of bilateral, concurrent CRAO in a patient with SCD, possibly precipitated by the use of phosphodiesterase 5 inhibitors.
OBSERVATIONS: A 37-year-old African American woman with a known medical history significant for SCD and pulmonary arterial hypertension who was receiving treatment with tadalafil, a phosphodiesterase 5 inhibitor, developed bilateral, concurrent CRAO that persisted after exchange transfusion.
CONCLUSIONS AND RELEVANCE: Bilateral CRAO secondary to SCD is extremely rare, with only 1 previous case report in the literature. The use of phosphodiesterase 5 inhibitors is an additional risk factor and may have contributed to the development of concurrent CRAO in this patient.
OBSERVATIONS: A 37-year-old African American woman with a known medical history significant for SCD and pulmonary arterial hypertension who was receiving treatment with tadalafil, a phosphodiesterase 5 inhibitor, developed bilateral, concurrent CRAO that persisted after exchange transfusion.
CONCLUSIONS AND RELEVANCE: Bilateral CRAO secondary to SCD is extremely rare, with only 1 previous case report in the literature. The use of phosphodiesterase 5 inhibitors is an additional risk factor and may have contributed to the development of concurrent CRAO in this patient.